List of citations in Numdam for : Absolutely convex sets in barrelled spaces

Annales de l'Institut Fourier, Volume 21 (1971) no. 2, p. 3-13

Valdivia, Manuel

Annales de l'Institut Fourier, Volume 32 (1982) no. 2, p. 261-269

Goldman, André

Publications du Département de mathématiques (Lyon), Volume 12 (1975) no. 2, p. 1-29

Valdivia, Manuel

Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 235-248

Valdivia, Manuel

Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 21-26

De Wilde, Marc

Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 137-141